# SDR REXA2024020600157

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 20,899 hours, 15,802 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Part number: UNKNOWN
- Condition: Sparks
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE WINDSHIELD POWER TERMINAL BLOCK SPARKED AND CAUGHT FIRE IN FLIGHT ON DEPARTURE OUT OF YYZ. FIRST OFFICER TURNED OFF WINDSHIELD HEAT & FIRE STOPPED. RETURNED TO YYZ.  FOUND HEATER POWER TERMINALS P1 & P2 OPEN AND EXCESSIVE HEAT/FUME DEPOSIT ON LH WINDSHIELD. REMOVED AND REPLACED LH WINDSHIELD IAW JC 900-56-900-901. OPS CK GOOD.
